Sunday, August 29, 2010


A tiny little picture, but its me outside, looking rockstar with my cutest favorite Annie and Isabelle hospital gown / (in New England they say "johnny"). I'll write a more proper post about my cute gowns some other day, but knowing you will compliment my pink polka-dotted gown, I thought I'd give you the info.

Today it was hot up here! I went outside for about a half hour with me Dad and we sat in the sun for about... 2 1/2 minutes.

I am worried that my hair is thinning/ falling out. Please comment. As a CFer, however, I always know how to add hypochondria to regular-chondria, so feel free to let me know that too.

The hospital has turned boring these past few days. The only IVs I am doing are the nutrition (20 hours a day thank you very much), and I'm walking by myself. So we better get back onto food going down my gullet so I can go home soon!

Today my buddy J-Sing came to see me, which was awesome as always. This week we are going to play cards and plot our future life of hosting monthly card games when I move into his building.

This post is random
Today was a good day.
CG out.

11 comments:

  1. beth you look amazing awesomeness!

    i am so happy to see these posts, i love them and literally can hear you reading them to me when i read them in your child beth voice.

    hugs

    mary

    ReplyDelete
  2. Looking good!

    Hospital getting boring? I'll take that as a good sign. Fingers crossed you're able to go home soon!

    And also sending you patience vibes to help you get through the boring until you are truly ready to be home.

    ReplyDelete
  3. You look awesome Dudette! xxxooo

    ReplyDelete
  4. So pretty. "Johnny"? Ha. Yay regionalisms.

    ReplyDelete
  5. It would be very normal to have hair thinning. It is a side-effect of Prograf. I had some, less than others, but still some. It runs a nine month cycle, the hair follicles die for three month, they fall out for three months, and then they come back for three month. The first two may be opposite.

    ReplyDelete
  6. Hey, Babe, You are rockin' one hot johnny! You really do look maaahhhvelous, Beth. Teeda explained the hair thing with an informed perspective, but I even had some thinning issues after knee replacement and my hairdresser said it is often the case in women after gen. anaesthesia...she had me start Vit. B and I've never stopped despite the yeasty burps, which can be overshadowed by fishy burps from Omega 3 or cinnamon burps from cinnamon caps. Hooray! Your hair looked great in the pic and SO DID YOU!!! Boredom is such a healthy sign! Love you, Kiddo.

    ReplyDelete
  7. Hi Bethie...you know what I like best about the picture. No tube running under the nose! Good strong healthy 100% lungs. Happy transplantiversary!

    U-Matt

    ReplyDelete
  8. This post might have been the best part of my day. And yay for changing the subtitle/tagline of the blog!

    ReplyDelete
  9. Beth....so great to see you outside!!! We have been thinking about you so much and it is just so great to see you looking so good....and in your Annie gown :-) Can't wait to see the post saying you made it home!!! Keeping you in our prayers.

    ReplyDelete
  10. Hi CG,
    Hair loss for the first 3 months is totally normal after any major surgery. I lost all of my hair on Prograf and they switched me to Neoral because my lungs were stable and I didn't want to be a bald girl! They did tell me that this side effect (major hair loss) is really rare. Most of us get hair in places we really don't want on these drugs (prograf, neoral, prednisone, etc)! I'm glad to hear you are doing well. What a battle you've been through! Good to see you outside and smiling.
    Jill from NC

    ReplyDelete
  11. I am so glad to see you outside. I know how aweful it is being stuck in there. Looks like all of our world-wide prayers are working though...Can't believe your resting 02 was 100%! Gosh, that's great! Hey, if you can send us pictures of all the post cards. I am really curious to see how many that you got.

    ReplyDelete

Thanks for commenting! Your comment will be posted ! -CG